# SDR DALA2019100805780

- Difficulty date: October 7, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 45,298 hours, 23,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED AT FR 66 AND -Y1732 AFT IN PASSENGER CABIN (1 EA) (SSI 534147). PERFORMED PERMANENT REPAIR ON FR 66 LOWER SILL RH AS PER A319- SRM-53-41-14-300-001.
